MathSciNet Relay Station
MathSciNet bibliographic data
MR1926838 (2003j:14072) 14N10 (14P99 51N20 68U05)
Sottile, Frank; Theobald, Thorsten Lines tangent to $2n-2$ spheres in $\Bbb R\sp n$. Trans. Amer. Math. Soc. 354 (2002), no. 12, 4815–4829 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement